Nearly 7 Years and Louder Than Ever. So Exhausted.

Discussion in 'Support' started by Tweaker, Dec 6, 2016.

    1. Tweaker
      Transparent

      Tweaker Member Benefactor

      Location:
      UK
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      Noise exposure
      Guys

      Sorry for the down post. I've had this thing for nearly 7 years now. I've had ups and downs but it's gotten louder for me. I can put up with it pretty bad but had worst night ever last night. Sound was so intense and still is. Just screaming through my head. Had ear pain also. No sleep. Just don't know how much more I can bear.

      Mindfulness meditation helped me and so has a support group but there is only so much you can do to manage it.

      I pray for God's help as I am battling suicidal thoughts again. I long for it to go down just a bit, just enough to cope. Feeling exhausted and scared. I wish I knew what was making it get worse. I am more or less off mirtazapine now. Maybe coming off has made it worse still. I don't know.

      I only take a tiny bit of sleeping pill once or twice a week to help a bit. Melatonin makes me feel sick and doesn't do much for my sleep.

      Nothing helps my tinnitus.

      How can I stop it from getting any louder and get some sleep? If only I knew. I keep longing that each new day will be my last day of suffering, whether it goes or I do.

      Sorry guys. Hope you are doing better than me right now.
       
    2. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Coming off mirrtrazepin can cause spikes in tinnitus and can cause insomnia as the med is a sedative antidepressant one that helps you sleep.
      Sleeping tablets can help but only short term.
      If you find sleep hard with Tinnitus then I would see your doctor as a low dose for sleep might help you 20 or 30mg should help sleep....lots of love glynis
       
      • Winner Winner x 1
      • Informative Informative x 1
    3. AUTHOR
      AUTHOR
      Tweaker
      Transparent

      Tweaker Member Benefactor

      Location:
      UK
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      Noise exposure
      Thanks glynis for responding. Perhaps being on mirtazapine is better than being off it. I don't know. I wanted to get off meds to see if things improved. I used to be on amitriptyline. Maybe I just need something for sleep to feel better. Maybe for me meds are needed. Without sleep everything is worse. I always fear when I'm taking something that it is making t worse. Always looking for a cause. I over think and worry.
       
    4. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I was on Amitryptaline for a back problem and on it 10 years plus and came off it slowly and that have me depression as my brain was use to it for pain and must have kept me happy having the medication for so long.
      Ended up on venlafaxine that does not help sleep and ended up on sleeping tablets for a few weeks.
      The doctor changes sleeping tablets to 50mg nortryptaline and I'm sleeping ok now.

      Amitryptaline and nortryptaline have a sensitive effect and both can help reduce tinnitus for some people.
      The nortryptaline has helped me a little but as flued up my ears have gone nuts grrr ! !!!!!
      Better days will come.
      ..lots of love glynis
       
    5. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      I was thinking of weaning off mirtazapine because of weight gain but now I'm really scared.

      I hope things will get easier for you.
       
    6. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England,
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @Beste,
      My advice would not to come off them yet and do it in the summer when your seritonin is better in the sun shine and get out more....lots of love glynis
       
      • Useful Useful x 1
    7. patt183
      Wishful

      patt183 Member

      Tinnitus Since:
      01/11/2016
      Cause of Tinnitus:
      Unknown
      Those are all typical symptoms of AD withdrawals. I had an extreme adverse reaction to Sertraline and I am still battling some weird symptoms, but I am feeling a lot better now and you will too!!! ;)

      I think Glynis is right. Talk to your doctor and maybe try to reinstate. AD withdrawals can be cruel so always make sure you're weening off really really slowly.
       
    8. Florida John

      Florida John Member

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      noise, and possible head trauma
      Did you decide to come off Mirtazapine? If so how did it go for you? Did you replace it with anything?
       
    9. Healing2020

      Healing2020 Member

      Tinnitus Since:
      Feb/ 2019
      Cause of Tinnitus:
      Benzzo Withdrawal
      Hello, trying to send you a private message.
       

Share This Page

Loading...